Alert archive / New Jersey / Special Weather Statements in 2020

Special Weather Statement, NWS Philadelphia/Mount Holly

July 30, 20205 counties in New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 30, 2020, 10:36 PM EDT for 5 counties in New Jersey. It was in force for 39 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 30, 2020, 10:36 PM EDT (02:36 UTC)
Expired
Jul 30, 2020, 11:15 PM EDT
In force
39 min
Issued by
NWS Philadelphia/Mount Holly

Counties Atlantic County, NJ, Camden County, NJ, Cumberland County, NJ, Gloucester County, NJ, Salem County, NJ

What was reported inside it

TimeReportWhereRemark
Jul 30, 11:07 PM EDTTSTM WND DMG1 Nnw Fairview, NJSEVERAL REPORTS OF POWER LINES DOWN IN THE FAIRVIEW AND JERICHO AREA. TIME ESTIMATED FROM RADAR.
Jul 30, 11:11 PM EDTTSTM WND DMG1 Wsw Glassboro, NJWIRES DOWN NEAR PENNSYLVANIA AVENUE IN GLASSBORO. TIME ESTIMATED FROM RADAR.
Jul 30, 11:14 PM EDTTSTM WND DMG1 Nne Gloucester Twp, NJDOWNED WIRES ON SIGNEY LANE. TIME ESTIMATED FROM RADAR.
Jul 30, 11:16 PM EDTTSTM WND DMG1 Ne Barrington, NJDOWNED WIRES NEAR WHITMAN DRIVE. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 2.6 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2020-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1101 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2020-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1101 J/kg
Mixed-layer CIN
-70 J/kg
Mixed-layer LCL
1208 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

084 
WWUS81 KPHI 310236
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
1036 PM EDT Thu Jul 30 2020

NJZ016>018-021>023-025-310315-
Coastal Atlantic-Salem-Cumberland-Camden-Atlantic-Cape
May-Gloucester-
1036 PM EDT Thu Jul 30 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...
CUMBERLAND...SALEM...CENTRAL CAMDEN...GLOUCESTER AND NORTHWESTERN
CAPE MAY COUNTIES...

At 1036 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Carneys Point to Leesburg. Movement was
northeast at 35 mph.

Wind gusts up to 50 mph are possible with these storms.

Locations impacted include...
Vineland, Atlantic City, Millville, Bridgeton, Gloucester City,
Cumberland, Deptford, Pleasantville, Glassboro, Lindenwold,
Hammonton, Bellmawr, Somers Point, Ventnor City, Woodbury,
Brigantine, Pitman, Northfield, Absecon and Clayton.

This includes the following highways...
 New Jersey Turnpike near exit 3.
 Interstate 76 in New Jersey between mile markers 0 and 1.
 Interstate 295 in New Jersey between mile markers 25 and 31.
 Garden State Parkway between mile markers 29 and 41.
 Atlantic City Expressway between mile markers 1 and 44.

If outdoors, consider seeking shelter inside a building.

LAT...LON 3911 7509 3928 7536 3946 7555 3992 7508
      3938 7441
TIME...MOT...LOC 0236Z 234DEG 30KT 3972 7548 3926 7496 

$$

CMS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 30, 7:29 PM EDT, 3 hours 7 minutes earlier.

Area forecast discussion, Jul 30, 7:29 PM EDT, 3 hours 7 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
729 PM EDT Thu Jul 30 2020

.SYNOPSIS...
A cold front approaching from the northwest is forecast to pass
through our region tonight. Low pressure was located along the
front in the middle Mississippi River Valley this afternoon. The
low is expected to progress eastward and it should pass off the
Mid Atlantic coast on Friday. Another low is anticipated to
lift northeastward through the Ohio River Valley and the eastern
Great Lakes over the weekend. Tropical Storm Isaias may affect
our region in some way early in the new week.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
There are two systems to contend with as we move into the
overnight. First, a nearly stationary boundary remains in place
across southern New Jersey, Delaware, and Maryland. Meanwhile, a
weak cold front is moving toward the area, moving across northern
Pennsylvania presently. This weakening cold front is forecast
to get absorbed by the stationary boundary later this evening,
before a couple of waves of low pressure move along the boundary
overnight.

Showers and thunderstorms will likely increase in coverage
later this evening and overnight as the strongest of the short
waves moves across the area. Pops were raised across the entire
CWA by 10 to 20 pct from earlier. CAPE values will remain unstable
through this evening and overnight until the front sags farther
south. PW values approach 2-2.5 inches, with the highest moisture
forecast for southern New Jersey, Delaware, and Maryland. Periods
of heavy rainfall will be possible, especially overnight through
daybreak when the strongest of the short waves moves across the
area. FFG guidance remains fairly high for most places, outside
of the highly urban areas, around 2-3 inches/hour. Localized
flooding is possible overnight.

The strongest shear and wind field will remain north of the
area where 45+ knots of shear are forecast. However, 25-35 knots
of shear will remain across our area tonight. This could lead
to some localized strong to perhaps severe storms, with the
greatest threat damaging winds due to DCAPE values of 600-1000
J/kg.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
Periods of showers and possible thunderstorms will continue
into Friday as the frontal boundary slowly sags southward.
Behind the front, additional short waves/vorticity impulses will
move across the area, enhancing the rainfall chances. PW values
will remain high across southern New Jersey, Delaware, and
Maryland, so periods of moderate to heavy rainfall will continue
to be a possibility. With the amount of cloud cover and
rainfall, and winds being out of the northeast, temperatures
will be below normal for most places, and may not make it out of
the upper 70s to low 80s for most places.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
A frontal boundary should connect low pressure off the Mid
Atlantic coast with low pressure in the middle Mississippi River
Valley on Friday night. As the low off the coast moves farther
away from us, the western low is expected to begin lifting the
front northward. The low is anticipated to move up the lower
Ohio River Valley on Saturday and over the eastern Great Lakes
on Sunday. It should pull the front northward through our region
on Sunday morning.

We are expecting scattered showers and thunderstorms on Friday
night, mainly in northeastern Maryland, Delaware and southern
New Jersey, as the initial low moves farther out to sea. There
may be a break in the potential for rain on Saturday in much of
our area before the chance for showers and thunderstorms returns
on Saturday night and Sunday with the warm front.

There may be another slight decrease in the chance for
precipitation from Sunday night into Monday morning, then the
forecast is entirely dependent upon the progress of Tropical
Storm Isaias. We will mention showers and a chance of
thunderstorms for Monday night into Tuesday. However, there
remains a good deal of uncertainty regarding the details on how
the storm may impact our region, including the timing.

It appears as though some improvement will take place for
Wednesday into Thursday as a mid level trough building across
the Great Lakes and the Northeast may bring somewhat drier air
to our region.

Highs are expected to favor the 85 to 90 degree range in much
of our region during the period from Saturday through Thursday,
with overnight lows mostly in the upper 60s and lower 70s.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

This evening...VFR with increasing clouds and light winds.

Later this evening-tonight...Shower and thunderstorms increase
in coverage later this evening and overnight. VFR conditions are
expected to give way to MVFR later in the night, with IFR
conditions possible by daybreak Friday. Winds will shift from
the west- southwest, to northwest, then north, then northeast.

Friday...MVFR or IFR conditions will begin the day across the
area, and persist through much of the day. A slow improvement is
possible later in the day, but sub-VFR conditions are expected
to persist through the daytime hours. Winds are expected to
remain northeast 5- 10 knots through the day Friday.

Outlook...

Friday night...Mainly MVFR conditions. A chance of showers and
thunderstorms, mostly around KILG, KMIV and KACY. Variable wind
6 knots or less. Medium confidence.

Saturday...Mainly VFR. Northeast wind 5 to 10 knots becoming
southeast. Medium confidence.

Saturday night...Conditions lowering to MVFR/IFR with a chance
of showers and thunderstorm. Southeast wind 5 to 10 knots
becoming south. Medium confidence.

Sunday...VFR/MVFR conditions with a chance of showers and
thunderstorms. South to southwest wind increasing to 10 to 15
knots. Medium confidence.

Sunday night and Monday...VFR/MVFR conditions with a chance of
showers and thunderstorms. Southwest wind 5 to 10 knots. Medium
confidence.

Monday night...VFR/MVFR conditions with showers likely and a
chance of thunderstorms. South to southwest wind 5 to 10 knots.
Medium confidence.

Tuesday...VFR/MVFR conditions with showers likely and a chance
of thunderstorms. South to southeast wind 5 to 10 knots. Medium
confidence.

&&

.MARINE...
Tonight-Friday...Wind and waves will remain below advisory
levels through Friday, although winds could gust around 20 knots
at times, and seas could approach 4 feet on Friday. There is a
chance of showers and thunderstorms tonight through Friday,
which could lead to locally higher winds and waves.

Outlook...

Friday night through Saturday night...No marine headlines are
anticipated.

Sunday and Sunday night...Waves on our ocean waters may build
to 5 to 6 feet in the southerly flow.

Monday through Tuesday...Tropical Storm Isaias may impact the
coastal waters of Delaware and New Jersey in some way. The
details remain uncertain.

RIP CURRENTS...

With seas 2-3 feet and a swell of 6-8 seconds, the rip current
risk will remain low into Friday, but could approach moderate at
times if seas approach 4 feet Friday afternoon.

&&

.EQUIPMENT...
The NOAA Weather Radio All-Hazards broadcast from Hibernia
Park, Pennsylvania (Station WNG-704) remains off the air, but
repairs are anticipated later this week.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Iovino
Near Term...PO/Robertson
Short Term...Robertson
Long Term...Iovino
Aviation...Iovino/PO
Marine...Iovino
Equipment...WFO PHI
Hazardous weather outlook, Jul 30, 3:41 PM EDT, 6 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
341 PM EDT Thu Jul 30 2020

NJZ001-007>010-012>015-019-PAZ054-055-060>062-070-071-101>106-311945-
Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-
Eastern Monmouth-Mercer-Northwestern Burlington-Carbon-Monroe-Berks-
Lehigh-Northampton-Delaware-Philadelphia-Western Chester-
Eastern Chester-Western Montgomery-Eastern Montgomery-Upper Bucks-
Lower Bucks-
341 PM EDT Thu Jul 30 2020

This Hazardous Weather Outlook is for central New Jersey, northern
New Jersey, northwest New Jersey, southern New Jersey, east central
Pennsylvania, northeast Pennsylvania and southeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

Showers and thunderstorms this evening and overnight will be capable
of producing heavy rainfall which may lead to localized flash
flooding.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Showers and thunderstorms Friday will be capable of producing heavy
rainfall which may lead to localized flooding.

Depending on the eventual track, Tropical Storm Isaias could lead to
some impacts early next week across the area.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

DEZ001>004-MDZ008-012-015-019-020-NJZ016>018-020>027-311945-
New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD-
Queen Annes-Talbot-Caroline-Salem-Gloucester-Camden-Ocean-Cumberland-
Atlantic-Cape May-Atlantic Coastal Cape May-Coastal Atlantic-
Coastal Ocean-Southeastern Burlington-
341 PM EDT Thu Jul 30 2020

...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland and southern New
Jersey.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

Showers and thunderstorms this evening and overnight will be capable
of producing heavy rainfall which may lead to localized flash
flooding.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Showers and thunderstorms Friday will be capable of producing heavy
rainfall which may lead to localized flooding.

Depending on the eventual track, Tropical Storm Isaias could lead to
some impacts early next week across the area.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ430-431-450>455-311945-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
341 PM EDT Thu Jul 30 2020

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...This afternoon and tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Depending on the eventual track, Tropical Storm Isaias could lead to
some impacts early next week across the area.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Special weather statement, Jul 30, 9:40 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
940 PM EDT Thu Jul 30 2020

DEZ001>003-MDZ020-310230-
Inland Sussex-Kent-New Castle-Caroline-
940 PM EDT Thu Jul 30 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN SUSSEX...SOUTH
CENTRAL NEW CASTLE...KENT AND EAST CENTRAL CAROLINE COUNTIES...

At 939 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Sudlersville to near Federalsburg.
Movement was northeast at 25 mph.

Wind gusts up to 50 mph are possible with these storms.

Locations impacted include...
Dover, Georgetown, Smyrna, Milford, Seaford, Laurel, Harrington,
Camden, Clayton, Bridgeville, Delmar, Cheswold, Ellendale, Woodside,
Viola, Hartly, Gumboro, Rising Sun-Lebanon, Hazlettville and Dover
Base Housing.

If outdoors, consider seeking shelter inside a building.

LAT...LON 3846 7569 3929 7576 3937 7554 3845 7529
TIME...MOT...LOC 0139Z 246DEG 21KT 3919 7586 3866 7570

CMS
Special weather statement, Jul 30, 10:11 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1011 PM EDT Thu Jul 30 2020

DEZ001-MDZ008-NJZ016-017-PAZ070-101-102-310300-
New Castle-Cecil-Salem-Gloucester-Delaware-Western Chester-Eastern
Chester-
1011 PM EDT Thu Jul 30 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NEW CASTLE...EASTERN
CECIL...NORTHWESTERN SALEM...NORTHWESTERN GLOUCESTER...CHESTER AND
SOUTHWESTERN DELAWARE COUNTIES...

At 1010 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Mount Vernon to near Green Spring.
Movement was northeast at 50 mph.

Wind gusts up to 40 mph are possible with these storms.

Locations impacted include...
Wilmington, Newark, Middletown, West Chester, Elkton, Calvert,
Chester, Pennsville, Coatesville, Westtown, Carneys Point,
Downingtown, Elsmere, Kennett Square, New Castle, Penns Grove, Salem,
Oxford, Parkesburg and North East.

This includes the following highways...
 New Jersey Turnpike between exits 1 and 2.
 Pennsylvania Turnpike between mile markers 306 and 314.
 Interstate 95 in Pennsylvania between mile markers 0 and 7.
 Interstate 95 in Delaware between mile markers 0 and 23.
 Interstate 95 in Maryland between mile markers 98 and 109.
 Interstate 295 in New Jersey between mile markers 0 and 18.
 Interstate 476 in Pennsylvania between mile markers 0 and 1.

If outdoors, consider seeking shelter inside a building.

LAT...LON 3976 7606 3981 7603 3983 7604 3987 7599
      3994 7598 3995 7600 3997 7598 4014 7573
      3979 7520 3930 7571 3930 7575 3932 7577
      3938 7577 3938 7581 3974 7610
TIME...MOT...LOC 0210Z 232DEG 42KT 3983 7607 3939 7567

JEO
Special weather statement, Jul 30, 10:24 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1024 PM EDT Thu Jul 30 2020

DEZ001>004-310300-
Inland Sussex-Kent-New Castle-Delaware Beaches-
1024 PM EDT Thu Jul 30 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN SUSSEX...SOUTH
CENTRAL NEW CASTLE AND EASTERN KENT COUNTIES...

At 1024 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Woodland Beach to near Seaford. Movement
was east at 35 mph.

Wind gusts up to 50 mph are possible with these storms.

Locations impacted include...
Dover, Georgetown, Milford, Millsboro, Lewes, Milton, Selbyville,
Dagsboro, Millville, Ellendale, Bowers, Henlopen Acres, Rising
Sun-Lebanon, Woodland Beach, Cape Henlopen State Park, Dover Base
Housing, Dover Speedway, Rising Sun, Big Stone Beach and Long Neck.

If outdoors, consider seeking shelter inside a building.

LAT...LON 3845 7532 3941 7560 3946 7555 3918 7535
      3893 7528 3882 7508 3845 7501 3846 7505
      3845 7505
TIME...MOT...LOC 0224Z 248DEG 30KT 3932 7549 3868 7554

CMS
Local storm report, Jul 30, 10:33 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1033 PM EDT THU JUL 30 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     MARINE TSTM WIND 4 SSW ELSINBORO TWP     39.48N 75.54W
07/30/2020  M45 MPH          SALEM              NJ   MESONET

            NJWXNET GAUGE.

&&

CMS
Special weather statement, Jul 30, 10:35 PM EDT, 1 minute before
Special Weather Statement
National Weather Service Mount Holly NJ
1035 PM EDT Thu Jul 30 2020

PAZ070-101>104-310315-
Eastern Montgomery-Western Montgomery-Delaware-Western
Chester-Eastern Chester-
1035 PM EDT Thu Jul 30 2020

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MONTGOMERY...EAST
CENTRAL CHESTER AND NORTHEASTERN DELAWARE COUNTIES...

At 1035 PM EDT, a strong thunderstorm was located near Newtown
Square, or 8 miles east of West Chester, moving northeast at 30 mph.

Wind gusts up to 40 mph are possible with this storm.

Locations impacted include...
Norristown, Phoenixville, Lansdale, West Norriton, East Norriton,
Conshohocken, Souderton, Ambler, Collegeville, Hatfield, Bryn Mawr,
Lima, Trout Lake, Radnor Township, Gradyville, Valley Forge,
Broomall, Plymouth Meeting, Paoli and Newtown Square.

This includes the following highways...
 Pennsylvania Turnpike between mile markers 320 and 339.
 Northeast Extension between mile markers 21 and 35.
 Interstate 76 in Pennsylvania between mile markers 327 and 335.
 Interstate 476 in Pennsylvania between mile markers 8 and 19.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4035 7536 4020 7512 3989 7541 3998 7560
TIME...MOT...LOC 0235Z 214DEG 28KT 4000 7545

JEO
Special weather statement, Jul 30, 10:36 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1036 PM EDT Thu Jul 30 2020

NJZ016>018-021>023-025-310315-
Coastal Atlantic-Salem-Cumberland-Camden-Atlantic-Cape
May-Gloucester-
1036 PM EDT Thu Jul 30 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...
CUMBERLAND...SALEM...CENTRAL CAMDEN...GLOUCESTER AND NORTHWESTERN
CAPE MAY COUNTIES...

At 1036 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Carneys Point to Leesburg. Movement was
northeast at 35 mph.

Wind gusts up to 50 mph are possible with these storms.

Locations impacted include...
Vineland, Atlantic City, Millville, Bridgeton, Gloucester City,
Cumberland, Deptford, Pleasantville, Glassboro, Lindenwold,
Hammonton, Bellmawr, Somers Point, Ventnor City, Woodbury,
Brigantine, Pitman, Northfield, Absecon and Clayton.

This includes the following highways...
 New Jersey Turnpike near exit 3.
 Interstate 76 in New Jersey between mile markers 0 and 1.
 Interstate 295 in New Jersey between mile markers 25 and 31.
 Garden State Parkway between mile markers 29 and 41.
 Atlantic City Expressway between mile markers 1 and 44.

If outdoors, consider seeking shelter inside a building.

LAT...LON 3911 7509 3928 7536 3946 7555 3992 7508
      3938 7441
TIME...MOT...LOC 0236Z 234DEG 30KT 3972 7548 3926 7496

CMS

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 10:15 PM EDTSpecial Marine WarningPHI60 min
Jul 30, 11:06 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Cumberland, Gloucester, Salem39 min
Jul 30, 11:35 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Mercer, Monmouth, Ocean40 min
Jul 30, 11:40 PM EDTSpecial Weather StatementPHIHunterdon50 min
Jul 30, 11:51 PM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer, Somerset, Warren54 min
Jul 31, 12:10 AM EDTSevere Thunderstorm WarningPHIBurlington, Mercer, Middlesex, Monmouth, Ocean, Somerset50 min
Jul 31, 12:21 AM EDTAreal Flood AdvisoryPHIHunterdon, Mercer4 hr
Jul 31, 12:33 AM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer, Middlesex, Monmouth, Morris, Ocean and 1 more42 min
Jul 31, 12:54 AM EDTAreal Flood AdvisoryPHIHunterdon, Mercer, Middlesex, Monmouth, Somerset4 hr
Jul 31, 1:10 AM EDTSevere Thunderstorm WarningPHIMiddlesex, Monmouth, Morris, Somerset35 min
Jul 31, 1:29 AM EDTFlash Flood WarningPHIMiddlesex, Somerset4 hr
Jul 30, 10:11 PM EDTSpecial Weather StatementPHIChester, Delaware49 min
Jul 30, 10:35 PM EDTSpecial Weather StatementPHIDelaware, Montgomery40 min
Jul 30, 10:55 PM EDTSpecial Weather StatementPHIDelaware, Philadelphia50 min
Jul 30, 11:27 PM EDTSevere Thunderstorm WarningPHIBucks, Montgomery33 min
Jul 30, 9:40 PM EDTSpecial Weather StatementPHIKent50 min
Jul 30, 10:24 PM EDTSpecial Weather StatementPHIKent, Sussex36 min
Jul 30, 8:12 PM EDTSpecial Weather StatementPHIQueen Anne's63 min
Jul 30, 8:29 PM EDTSpecial Weather StatementPHIQueen Anne's, Talbot46 min
Jul 30, 8:41 PM EDTSevere Thunderstorm WarningPHIKent, Queen Anne's49 min
Jul 30, 9:12 PM EDTSpecial Weather StatementPHICaroline, Queen Anne's48 min
Jul 30, 9:28 PM EDTSpecial Weather StatementPHICecil, Kent47 min

Nearby

Special Weather Statements in New Jersey, 2020Every special weather statement in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.